Güncel Gönderiler: Matematik Bölümü
Toplam kayıt 316, listelenen: 241-260
-
The optimal control problem in the processes described by the Goursat problem for a hyperbolic equation in variable exponent Sobolev spaces with dominating mixed derivatives
(ELSEVIER SCIENCE BV, 2016)In this paper a necessary and sufficient condition, such as the Pontryagin's maximum principle for an optimal control problem with distributed parameters, is given by a hyperbolic equation of the second order with ... -
Maximal operator and Calderon-Zygmund operators in local Morrey-Lorentz spaces
(TAYLOR & FRANCIS LTD, 2016)In this paper we proved the boundedness of the Hardy- Littlewood maximal operator M, the Calderon- Zygmund operators T and the maximal Calderon- Zygmund operators T on the local Morrey- Lorentz spaces M-p,q ,lambda(loc) ... -
A NOVEL CHELYSHKOV APPROACH TECHNIQUE FOR SOLVING FUNCTIONAL INTEGRO-DIFFERENTIAL EQUATIONS WITH MIXED DELAYS
(EDITURA BIBLIOTHECA-BIBLIOTHECA PUBL HOUSE, 2017)This document is to present a improved collocation method based on Chelyshkov polynomials to solve the functional integro-differential equations with mixed delays under the initial-boundary conditions. An efficient error ... -
A characterization for Adams-type boundedness of the fractional maximal operator on generalized Orlicz-Morrey spaces
(TAYLOR & FRANCIS LTD, 2017)In the present paper, we shall give a characterization for weak/strong Adams-type boundedness of the fractional maximal operator on generalized Orlicz-Morrey spaces. -
Riesz potential and its commutators on Orlicz spaces
(SPRINGER INTERNATIONAL PUBLISHING AG, 2017)In the present paper, we shall give necessary and sufficient conditions for the strong and weak boundedness of the Riesz potential operator I-alpha on Orlicz spaces. Cianchi (J. Lond. Math. Soc. 60(1): 247-286, 2011) found ... -
A STUDY ON THE k-GENERALIZATIONS OF SOME KNOWN FUNCTIONS AND FRACTIONAL OPERATORS
(UNIV PRISHTINES, 2017)In this paper, we first draw attention to the relationships between the original definitions and their k-generalizations of some known functions and fractional operators. Using these relationships, we not only easily ... -
COMMUTATORS OF PARAMETRIC MARCINKIEWICZ INTEGRALS ON GENERALIZED ORLICZ-MORREY SPACES
(ANKARA UNIV, FAC SCI, 2017)In this paper, we study the boundedness of the commutators of parametric Marcinkiewicz integral operator with smooth kernel on generalized Orlicz-Morrey spaces. -
Local Properties of Absolute Matrix Summability of Factored Fourier Series
(UNIV NIS, FAC SCI MATH, 2017)In this paper, we introduce two new general theorems on phi - vertical bar A,p(n)vertical bar(k) summability factors of infinite and Fourier series. By using these theorems, we obtain some new results regarding other ... -
Characterization of q-Cesaro convergence for double sequences
(UNIV BABES-BOLYAI, 2017)In the present paper we examine the Buck-Pollard property of 4 dimensional q-Cesaro matrices. Indeed we discuss some questions related to the q-Cesaro summability of subsequences of a given double sequence. The main result ... -
A NEW THEOREM ON ABSOLUTE MATRIX SUMMABILITY OF FOURIER SERIES
(PUBLICATIONS L INSTITUT MATHEMATIQUE MATEMATICKI, 2017)We generalize a main theorem dealing with absolute weighted mean summability of Fourier series to the |A, p(n)|(k) summability factors of Fourier series under weaker conditions. Also some new and known results are obtained. -
CURVES OF CONSTANT BREADTH ACCORDING TO TYPE-2 BISHOP FRAME IN E-3
(ANKARA UNIV, FAC SCI, 2017)In this paper, we study the curves of constant breadth according to type-2 Bishop frame in the 3-dimensional Euclidean Space E-3. Moreover some characterizations of these curves are obtained. -
Decompositions of local Morrey-type spaces
(SPRINGER, 2017)We develop and apply a decomposition theory for generic local Morrey-type spaces. Our result is nonsmooth decomposition, which follows from the fact that local Morrey-type spaces are isomorphic to Hardy local Morrey-type ... -
Characterizations for the Nonsingular Integral Operator and its Commutators on Generalized Orlicz-Morrey Spaces
(INST MATH & MECHANICS AZERBAIJAN, 2017)We show continuity in generalized Orlicz-Morrey spaces M (Phi,phi) (R-+(n)) of nonsingular integral operators and its commutators with BMO functions. We shall give necessary and sufficient conditions for the boundedness ... -
Characterizations for the fractional integral operators in generalized Morrey spaces on Carnot groups
(MAIK NAUKA/INTERPERIODICA/SPRINGER, 2017)In this paper, we study the boundedness of the fractional integral operator I (alpha) on Carnot group G in the generalized Morrey spaces M (p, phi) (G). We shall give a characterization for the strong and weak type boundedness ... -
Some Characterizations of Constant Ratio Curves According to Type-2 Bishop Frame in Euclidean 3-space E-3
(INT ELECTRONIC JOURNAL GEOMETRY, 2017)In this paper, we study a twisted curve in the 3-dimensional Euclidean space E-3 as a curve whose position vector can be determined as linear combination of its type-2 Bishop frame. We research these curves according to ... -
AN ASPECT OF LOCAL PROPERTY OF FOURIER SERIES
(YARMOUK UNIV, DEANSHIP RESEARCH & GRADUATE STUDIES, 2017)In this paper, a general theorem concerning vertical bar(N) over bar, p(n), theta(n)vertical bar(k) summability factors of Fourier series is obtained. Using this result we study a localization problem for Fourier series. -
FRACTIONAL MAXIMAL OPERATOR AND ITS COMMUTATORS IN GENERALIZED MORREY SPACES ON HEISENBERG GROUP
(INST MATHEMATICS & MECHANICS, NATL ACAD SCIENCES AZERBAIJAN, 2018)In this paper we study the boundedness of the fractional maximal operator M-alpha on Heisenberg group H-n in the generalized Morrey spaces M-p,(phi)(H-n). We shall give a characterization for the strong and weak type Spanne ... -
ABSTRACT KOROVKIN TYPE THEOREMS ON MODULAR SPACES BY A-SUMMABILITY
(INST MATHEMATICS, AS CR, 2018)Our aim is to change classical test functions of Korovkin theorem on modular spaces by using A-summability. -
On spacelike rectifying slant helices in Minkowski 3-space
(SCIENTIFIC TECHNICAL RESEARCH COUNCIL TURKEY-TUBITAK, 2018)In this paper, we study the position vector of a spacelike rectifying slant helix with non-lightlike principal normal vector field in E1(3). First we find the general equations of the curvature and the torsion of spacelike ... -
Further Generalizations Of Gamma, Beta And Related Functions
(UNIV PRISHTINES, 2018)In this paper, we present further generalizations of gamma and beta functions by adding extra parameters to their integral representations. Then we introduce new generalizations of hypergeometric and confluent hypergeometric ...